Publication
Title
The qd-algorithm for pade-approximants in operator-theory
Author
Language
English
Source (journal)
SIAM journal on mathematical analysis. - Philadelphia, Pa
Publication
Philadelphia, Pa : 1984
ISSN
0036-1410
Volume/pages
15:4(1984), p. 746-752
ISI
A1984SZ70600011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 03.07.2018
To cite this reference